# SDR SWIA201439240

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 27,629 hours, 22,911 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0607F00
- Part serial: L1115
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO FAN FAIL STATUS MESSAGE IN FLIGHT.  R & R THE CARGO FAN IAW AMM.  OPS CHECKED GOOD AT THIS TIME.
